# SDR DALA2025031301963

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 IN REFERENCE TO NRC 00066: CORROSION ON INTERCOSTAL OF LOWER EDGE BTW STA 1400 AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00344: INTERCOSTAL OF LOWER EDGE BTW STA 1400 AT AFT CARGO DOOR WAS REPLACED DUE CORROSION LEVEL 2 PER B757-200 SRM 51-40-02-0G PAR. 4. E AND 7. D. (0854316)
